Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes uncontrollable anger and fatigue? - Online Doctor Chats

Date : 30-Dec-2013
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1218 Questions
User:hello doctor
Doctor:How can I help you?
User:i had spoken to you earlier as well, regarding the numbness in my fingers, thats been solved
User:now the problem is that, i get anger very soon and feels very tired/sleepy
User:not active
Doctor:Proceed with your concern
User:is there any issue
User:because iam feelng very tired
Doctor:If its affecting your daily activities and others around it may be an issue.
Doctor:If your answer is yes, then you need to get it checked.
User:had severe headache and had been to eye specilit and she suggested for specs and using it for 2 days, i started getting head-ache
User:sometimes yes
User:i should be a person who always used to be active, after my maternity iam feeling low
Doctor:There are changes that occur in the body after pregnancy. Some of them can be explained by organic problems such as hormonal disturbance; but some can be psychogenic.
Doctor:If there are lots of changes and they are affecting your work, you should discuss about it with your treating doctor.
User:any solution for this
Doctor:Your doctor who knows about all your past condition will guide you.
User:recenly i had sinus surgery as well
Doctor:I stress on the need to see a doctor because we need to check on all body functions before ordering investigation and starting treatment.
Doctor:Your headache doesn't seem to be related to your other symptoms.
User:ok will do that.
Doctor:We can discuss about that here.
Doctor:Can you describe the headaches?
Doctor:Is it one side or both side?
User:both side
User:on my forehead
Doctor:Can you grade the pain on a scale of 1 to 10 (10 being the most severe headache you ever had)?
User:once the head-ache starts i will not be able to work/ some time if i vomit, and after that if i sleep for some time it will go
User:at that point of time, sometimes even the neck pains
Doctor:Can you confirm if this headache was only after using glasses or did you have similar headache in the past?
User:no i was having severe headache, thats when i went to eye speciallist and she told me to use it while using it front of PC/Seeing TV, so i was using that for 2/3 days, but head-ache was more, now i stopped using it
Doctor:Did you have vomiting with headache before using glasses?
Doctor:For how long does the headache last (before using glasses) and now?
User:but again not always
User:1 hour
User:for the entire day
Doctor:Do you have symptoms of nose congestion, running nose, watering from eyes or any other symptom associated with headache?
User:i had sinus surgery 2 months back
Doctor:Has the headache felt better after surgery?
User:Sinus was infected so got it operated
User:frequency was more
User:before surgery once in a month i used to get
User:but last week continuous for 3 days i had
User:once i get up from sleep
Doctor:Does the sound and light worsen the pain?
Doctor:Have you discussed about this headache with your doctor?
Doctor:If yes, what was their opinion?
Doctor:Are you there?
Doctor:Are you there?
Doctor:I have to close the chat as you are not responding.
Doctor:You can chat with us 24/7 if you have any medical query
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor